Experts warn that Visine can be fatal. Who would have thought that eyedrops, made to put on two of the most sensitive parts of your body could cause death? According to the Inquistr on Monday, March 11, 2013, it can.
The recent headline news of a boyfriend poisoning his girlfriend by putting the Visine Eye Drops in her drink has surprised many that this product has the capability to poison someone. This is not the only recent case of Visine poisoning, as last year a woman was arrested and is facing life in prison for poisoning her boyfriend with the eye drop product, according to ABC News from back then.
Experts tell the Inquistr that “Tetrahydrozoline, an ingredient found in Visine and other eye drops, can cause quite a few problems if it is ingested. Included in the symptoms are vomiting, blurred vision, rapid heartbeat, and difficulty breathing. The chemical can also cause tremors and seizures.”
Unfortunately, now that the cat is out of the bag because this recent case has managed to grab headlines nationwide, fears of copy-cat cases arise.